I had 4 treatments with taxol. I had already lost my hair with my first 4 treatments of the red devil. I still had my eyebrows and eyelashes. My last treatment was May 15. I noticed this last week, over 30 days after my last treatment that all my eyebrows were gone, and a goodly amount of my eyelashes. I assumed that I would not lose them because I had completed my treatment. I have new hair growth on my head, yet I am still losing hair on my eyebrows and eyelashes. How long does the taxol stay in your system. For a few days, I have had some stomach aches, about the same time I was losing hair. Are they related? I was not nauseated with taxol during the treatment.
Hi there. First of all congratulations in completing your treatment.
Vague abdominal pains may indeed be part of the side effects of Taxol, and this signify some form of irritation of the bowel mucosa. The loss of hair in the eyebrow is rather unusual, and may not be entirely due to Taxol. This may be also due to some vitamin and mineral deficiency such as Zinc. A good and balanced nutrition after chemotherapy with any drug will be really helpful. Some lingering side effects of Taxol like neuropathy may persist for several months to a year.
With a good diet, excercise, and possibly vitamin supplementation, your eyebrows may indeed recover soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.